Show simple item record

dc.creatorCarro Rosell, María Jesúses
dc.creatorPérez Moreno, Carloses
dc.creatorSoria de Diego, Fernandoes
dc.creatorSoria de Diego, Francisco Javieres
dc.date.accessioned2016-06-16T09:13:19Z
dc.date.available2016-06-16T09:13:19Z
dc.date.issued2005
dc.identifier.citationCarro Rosell, M.J., Pérez Moreno, C., Soria de Diego, F. y Soria de Diego, F.J. (2005). Maximal functions and the control of weighted inequalities for the fractional integral operator. Indiana University Mathematics Journal, 54 (3), 627-644.
dc.identifier.issn0022-2518es
dc.identifier.issn1943-5258es
dc.identifier.urihttp://hdl.handle.net/11441/42383
dc.description.abstractWe study weak-type (1, 1) weighted inequalities for the fractional integral operator Iα. We show that the fractional maximal operator Mα controls these inequalities when the weight is radially decreasing. However, we exhibit some counterexamples which show that Mα is not appropriate for this control on general weights. We do provide, nevertheless, some positive results related to this problem by considering other suitable maximal functions.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherIndiana Universityes
dc.relation.ispartofIndiana University Mathematics Journal, 54 (3), 627-644.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectweighted inequalitieses
dc.subjectmaximal operatores
dc.subjectfractional integrales
dc.titleMaximal functions and the control of weighted inequalities for the fractional integral operatores
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.publisherversionhttp://dx.doi.org/10.1512/iumj.2005.54.2714es
dc.identifier.doi10.1512/iumj.2005.54.2714es
dc.journaltitleIndiana University Mathematics Journales
dc.publication.volumen54es
dc.publication.issue3es
dc.publication.initialPage627es
dc.publication.endPage644es
dc.relation.publicationplaceBloomingtones
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42383

FilesSizeFormatViewDescription
Maximal functions and the ...243.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional